# SDR ASAA2023100645473

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 4,607 hours, 1,329 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE WON'T START WITH IGNITION ON R. GROUNDED - YES. C/O BITE TEST OF SYSTEM A AND SYSTEM B CHANNELS ENG #2 WAS NOT ABLE TO DUPLICATE FAULT C/O ENGINE START WITH IGNITION SET ON (R) IGNITER, ENGINE START NORMAL.
